Alert archive / Arkansas / Tornado Warnings in 2022
Tornado Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 11, 2022, 7:26 PM CDT for 5 counties in Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2022, 7:26 PM CDT (00:26 UTC)
- Expired
- Apr 11, 2022, 8:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Conway County, AR, Johnson County, AR, Logan County, AR, Pope County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 99 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Apr 11, 3:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.4 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1560 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 13.6
The text
As transmitted.
190
WFUS54 KLZK 120026
TORLZK
ARC029-071-083-115-149-120115-
/O.NEW.KLZK.TO.W.0039.220412T0026Z-220412T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
726 PM CDT Mon Apr 11 2022
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Northeastern Logan County in western Arkansas...
Southeastern Johnson County in western Arkansas...
Southwestern Conway County in central Arkansas...
Northeastern Yell County in central Arkansas...
Southern Pope County in central Arkansas...
* Until 815 PM CDT.
* At 726 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mt Nebo State Park, or 11 miles west of
Russellville, moving east at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Russellville... Dardanelle...
Atkins... Pottsville...
London... Lake Dardanelle State Park...
Lake Dardanelle... Galla Creek WMA...
Mt Nebo State Park... Mosley...
Taral... Holla Bend...
Ludwig... Delaware...
Gum Log... Moreland...
New Blaine... Oak Grove in Pope County...
This includes Interstate 40 between mile markers 69 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3518 9344 3536 9344 3539 9291 3515 9290
TIME...MOT...LOC 0026Z 271DEG 28KT 3527 9334
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
2333 follow-up statements
290
WWUS54 KLZK 120038
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
738 PM CDT Mon Apr 11 2022
ARC029-071-083-115-149-120115-
/O.CON.KLZK.TO.W.0039.000000T0000Z-220412T0115Z/
Logan AR-Johnson AR-Conway AR-Yell AR-Pope AR-
738 PM CDT Mon Apr 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL LOGAN...SOUTHEASTERN JOHNSON...SOUTHWESTERN CONWAY...
NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES...
At 738 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lake Dardanelle State Park, or near Russellville,
moving east at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Russellville... Dardanelle...
Atkins... Pottsville...
London... Lake Dardanelle State Park...
Lake Dardanelle... Galla Creek WMA...
Mt Nebo State Park... Mosley...
Taral... Holla Bend...
Delaware... Gum Log...
Moreland... Oak Grove in Pope County...
This includes Interstate 40 between mile markers 70 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3518 9334 3537 9333 3539 9291 3515 9290
TIME...MOT...LOC 0038Z 271DEG 28KT 3527 9322
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
233033
WWUS54 KLZK 120053
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
753 PM CDT Mon Apr 11 2022
ARC029-071-083-120102-
/O.CAN.KLZK.TO.W.0039.000000T0000Z-220412T0115Z/
Logan AR-Johnson AR-Conway AR-
753 PM CDT Mon Apr 11 2022
...THE TORNADO WARNING FOR EAST CENTRAL LOGAN...SOUTHEASTERN JOHNSON
AND SOUTHWESTERN CONWAY COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.
LAT...LON 3520 9326 3537 9327 3539 9291 3517 9290
TIME...MOT...LOC 0052Z 271DEG 28KT 3527 9308
$$
ARC115-149-120115-
/O.CON.KLZK.TO.W.0039.000000T0000Z-220412T0115Z/
Yell AR-Pope AR-
753 PM CDT Mon Apr 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES...
At 752 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pottsville, or near Russellville, moving east at 30
mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Russellville... Dardanelle...
Atkins... Pottsville...
London... Mt Nebo State Park...
Lake Dardanelle State Park... Lake Dardanelle...
Taral... Gum Log...
Moreland... Oak Grove in Pope County...
This includes Interstate 40 between mile markers 74 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3520 9326 3537 9327 3539 9291 3517 9290
TIME...MOT...LOC 0052Z 271DEG 28KT 3527 9308
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
233765
WWUS54 KLZK 120105
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
805 PM CDT Mon Apr 11 2022
ARC115-149-120115-
/O.CON.KLZK.TO.W.0039.000000T0000Z-220412T0115Z/
Yell AR-Pope AR-
805 PM CDT Mon Apr 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES...
At 804 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pottsville, or near Russellville, moving east at 25
mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Russellville... Dardanelle...
Atkins... Pottsville...
London... Taral...
Lake Dardanelle... Gum Log...
Moreland... Oak Grove in Pope County...
This includes Interstate 40 between mile markers 78 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3520 9318 3537 9320 3539 9291 3517 9290
TIME...MOT...LOC 0104Z 264DEG 22KT 3529 9307
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
233What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 11, 6:36 PM CDT, 50 minutes earlier.
Area forecast discussion, Apr 11, 6:36 PM CDT, 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 636 PM CDT Mon Apr 11 2022 .AVIATION... Updated for 12/00Z terminals... Flight conditions over the next 24 hours will largely be dictated by the mesoscale environment, with initial convection, then diminishing intensity, then mvfr or ifr conditions becoming prevalent. Another potential round of convection by late tomorrow afternoon, but if this pans out, the terminals will mostly be dealing with this after the end of the current period. && .PREV DISCUSSION...(ISSUED 300 PM CDT Mon Apr 11 2022) SHORT TERM...Tonight Through Tuesday Night Seeing a 'break' in the convection acrs the FA early this aftn. Abundant low lvl moisture contd to advect into the region today, thanks to gusty S/SE winds. Sfc dewpoints were already well into the 60s ovr cntrl and srn AR. Low clouds have hampered daytime heating in many locations, but have started to see breaks occurring ovr the SW half of the FA. With temps warming well into the 70s and lower 80s in this area, SBCAPE values are now in the 2-3K J/KG range. Data fm our 20z RAOB here at LZK shows that the low lvl capping inversion has all but eroded. This was also evident by the sctd SHRA/TSRA starting to form ovr Wrn AR. Little chg in the overall fcst thinking this aftn. The HRRR has been the most consistent of the model suite contg to depict discrete cells quickly forming later this aftn in the warm and unstable airmass. Large hail, damaging winds and isolated tornadoes rmn possible. The bulk of the activity wl start to dcrs in coverage and intensity later this evening as assocd upper support shifts NE of AR. We still look to be in a lull as far as rain chcs go heading into Tue. the persistent SW flow aloft wl bring yet another upper impulse into the region late Tue/Tue night. PoPs wl incrs fm the SW starting Tue aftn and bcm widespread Tue night ovr the FA. Strong and severe storms wl again be possible, with all modes of severe wx possible. The unsettled wx wl persist into Wed. LONG TERM...Wednesday through Sunday An upper level trough looks to be situated just to the west of the state Tuesday night as continued unsettled weather is likely through the beginning of the long term period. Strong to severe thunderstorms are looking more likely Wednesday as instability and wind shear look to be favorable. Global and ensemble guidance continues to be in agreement this afternoon indicating some shower/thunderstorm activity out ahead of a main line that pushes through the state Wednesday afternoon and evening with pop up convection out ahead of the line. This timing will be critical for the system because an afternoon/evening impact will give abundant amounts of instability (1500+ J/kg CAPE), high wind shear, and dew points in the upper 60s and lower 70s. Additionally, models show SRH values of 200+ m2/s2. All of which cause me concern as this would be more than favorable to support large hail, damaging winds, and tornado development. These ingredients have been lacking in the past as most systems have impacted the state during the overnight hours. So how could Wednesday play out? My current thinking is there will be storms out ahead of the main line (the cold front) as early as Wednesday morning with a line of thunderstorms moving across the state by the afternoon and evening hours. Should some cells be able to get out ahead of this line, they would pose the greatest risk of being tornadic with wind shear values >50 kts in addition to large hail. As the main line moves across the state Wednesday afternoon/evening it is likely we turn our attention to a damaging straight-line wind and large hail threat...although tornadoes cannot be ruled out. With changes still possible the next couple of days, make sure the information you receive between now and then is from a reliable source. Lastly, do not let your guard down over the next several days as multiple rounds of severe weather are possible. Make sure you have multiple ways to receive warnings in the event that you are placed under a tornado or severe thunderstorm watch. Looking past Wednesday...Once the front clears the state, high pressure will build into the area promoting calm and dry conditions for a couple of days. The next chance of rain will return for the weekend. Average to above average temperatures are likely across much of the state through the long term period as temperatures are expected to get into the 70s and 80s. Overnight lows are expected to be in the 40s to 60s. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...57
Hazardous weather outlook, Apr 11, 3:36 AM CDT, 15 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 336 AM CDT Mon Apr 11 2022 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-121000- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 336 AM CDT Mon Apr 11 2022 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms return to the forecast today and tonight as a storm system moves into the state. Some strong to severe thunderstorms will be possible...initially across northern Arkansas this morning. Some damaging winds and some large hail will be possible this morning in this region of the state. By this afternoon and tonight...another round of strong to severe thunderstorms will be possible across the northwest two-thirds of the state...or along and south of a stalled frontal boundary across northwest Arkansas. Large hail will be possible with the strongest thunderstorms this afternoon and tonight...along with an increased threat for tornadoes. The threat for very large hail and tornadoes will be greatest with any discrete thunderstorms that develop south of the front...across western into portions of central...north central..and northeast portions of the area late this afternoon and evening. Damaging winds and locally heavy rainfall may also be seen with this activity. Expect the threat for strong to severe thunderstorms to decrease late tonight into early Tuesday. .DAYS TWO THROUGH SEVEN...Tuesday Through Sunday Showers and thunderstorms will return to the forecast for Tuesday afternoon and night as another system moves across the region. Some strong to severe thunderstorms are possible...with all modes of severe weather possible with the strongest storms. Another severe weather episode is likely Wednesday as a strong cold front sweeps through the state. All severe weather hazards...including damaging winds...hail...and a few tornadoes...will be possible. Details on timing will continue to be adjusted...however a first best guess suggests a window over northwest Arkansas Wednesday morning...and the coverage of severe weather spreading into central and southern Arkansas Wednesday afternoon and evening...respectively. There will also be potential for locally heavy rainfall resulting in some isolated flooding. Be sure to continue to monitor the latest official forecast information for details regarding this multi-day severe weather event. .Spotter Information Statement... Spotter activation may be needed each day through Wednesday evening. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, Apr 11, 6:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FUNNEL CLOUD 1 WSW HICKEYTOWN 35.40N 93.32W
04/11/2022 JOHNSON AR EMERGENCY MNGR
A JOHNSON COUNTY DEPUTY REPORTED A FUNNEL CLOUD OVER
THE WATER AT PINEY BAY.
&&
EVENT NUMBER LZK2200485
57Local storm report, Apr 11, 6:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
657 PM CDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 1 S PERRYVILLE 34.99N 92.80W
04/11/2022 E0.25 INCH PERRY AR AMATEUR RADIO
BB SIZED HAIL WAS REPORTED SOUTH OF PERRYVILLE.
&&
EVENT NUMBER LZK2200486
57Local storm report, Apr 11, 7:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
702 PM CDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL PERRYVILLE 35.01N 92.80W
04/11/2022 E1.00 INCH PERRY AR EMERGENCY MNGR
REPORTED BY FIRE DEPARTMENT AND RELAYED BY PERRY COUNTY
OEM.
&&
EVENT NUMBER LZK2200487
57Local storm report, Apr 11, 7:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
713 PM CDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 7 W DELAWARE 35.28N 93.42W
04/11/2022 E2.50 INCH LOGAN AR STORM CHASER
A STORM CHASER REPORTED TENNIS BALL SIZED HAIL.
MULTIPLE STORM CHASERS HAD WINDSHIELDS DAMAGED.
&&
EVENT NUMBER LZK2200488
57Local storm report, Apr 11, 7:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
715 PM CDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL MIDWAY 35.29N 93.53W
04/11/2022 E1.75 INCH LOGAN AR STORM CHASER
&&
EVENT NUMBER LZK2200489
57Local storm report, Apr 11, 7:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
726 PM CDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 1 W DELAWARE 35.28N 93.32W
04/11/2022 M2.75 INCH LOGAN AR STORM CHASER
&&
EVENT NUMBER LZK2200490
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:21 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 21 min |
| Apr 11, 7:30 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Pulaski, White | 45 min |
| Apr 11, 7:31 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 44 min |
| Apr 11, 7:36 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 24 min |
| Apr 11, 7:50 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope | 28 min |
| Apr 11, 7:53 PM CDT | Tornado Warning | LZK | Garland, Pulaski, Saline | 52 min |
| Apr 11, 7:58 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski | 47 min |
| Apr 11, 8:12 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope, Van Buren | 48 min |
| Apr 11, 8:35 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 40 min |
| Apr 11, 8:38 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 28 min |
| Apr 11, 8:44 PM CDT | Tornado Warning | LZK | Lonoke, Prairie | 46 min |
| Apr 11, 8:58 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Van Buren | 32 min |
| Apr 11, 8:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 46 min |
| Apr 11, 9:15 PM CDT | Special Weather Statement | LZK | Lonoke | 45 min |
| Apr 11, 9:15 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 45 min |
| Apr 11, 9:22 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, White | 53 min |
| Apr 11, 9:27 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 48 min |
| Apr 11, 9:42 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 48 min |
| Apr 11, 9:46 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, White | 44 min |
| Apr 11, 9:54 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 51 min |
| Apr 11, 10:22 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Van Buren, White, Woodruff | 2 hr |
| Apr 11, 10:23 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 52 min |
| Apr 11, 10:30 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, White | 45 min |
| Apr 11, 11:08 PM CDT | Special Weather Statement | LZK | Woodruff | 52 min |
| Apr 11, 11:17 PM CDT | Severe Thunderstorm Warning | LZK | White, Woodruff | 43 min |
| Apr 11, 11:58 PM CDT | Severe Thunderstorm Warning | LZK | White, Woodruff | 47 min |
| Apr 12, 12:44 AM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 19 min |
| Apr 12, 12:53 AM CDT | Special Weather Statement | LZK | Fulton | 37 min |
| Apr 12, 1:07 AM CDT | Special Weather Statement | LZK | Woodruff | 38 min |
Nearby
Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.